MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED GRAY 16GA X 1.16; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED GRAY 16GA X 1.16; INTRAVASCULAR CATHETER
Catalog Number 381554
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autoguard winged gray 16ga x 1.16 experienced needle retraction failure.The following information was provided via medwatch the needle did not retract when i hit this button to activate the safety.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.E4.The initial reporter also notified the fda on october of 2023.Medwatch report is 2300530000-2023-8032.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation results: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.The dhr for lot 3142650 has been reviewed.Subassembly lot 3142650 material 700iagw44 was built on afa line 6 from 06jun2023 through 09jun2023.Final lot was packaged on pkg line 10 from 10jun2023 through 11jun2023 for a total quantity of (b)(4).No related quality issues or process deviations were found.This complaint type will continue to be trended within the post market surveillance process and any determined escalation will be managed there.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOGUARD WINGED GRAY 16GA X 1.16
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18832550
Report Number1710034-2024-00156
Device Sequence Number7532636
Product Code FOZ
UDI-Device Identifier00382903815548
UDI-Public(01)00382903815548
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381554
Device Lot Number3142650
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown